# SDR GLBA20110627J

- Difficulty date: June 27, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,036 hours, 40,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP MX FOUND A CRACK IN THE AIR STAIR DOOR LOWER FRAME AT THE LOWER AFT CORNER, .75" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-043 MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
